# SDR CA051104007

- Difficulty date: October 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305A
- Part serial: 305263
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT DURING DESCENT.  A SUCCESSFUL IN-FLIGHT RE-LIGHT WAS ACCOMPLISHED.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
